X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (133) 133
35j47 (117) 117
mathematics, applied (90) 90
analysis (55) 55
equations (39) 39
mathematics, general (37) 37
theoretical, mathematical and computational physics (35) 35
existence (33) 33
calculus of variations and optimal control; optimization (32) 32
systems theory, control (30) 30
mathematical analysis (29) 29
35j50 (27) 27
mathematics - analysis of pdes (23) 23
regularity (21) 21
35j60 (19) 19
partial differential equations (19) 19
positive solutions (18) 18
uniqueness (16) 16
primary 35j47 (15) 15
operators (14) 14
35j57 (13) 13
applications of mathematics (13) 13
inequalities (12) 12
mathematical methods in physics (12) 12
theorems (12) 12
dirichlet problem (11) 11
calculus of variations (10) 10
elliptic system (10) 10
physics (10) 10
35b33 (9) 9
solitary waves (9) 9
variational methods (9) 9
35b08 (8) 8
35b09 (8) 8
35j92 (8) 8
critical exponent (8) 8
nonlinearity (8) 8
35b40 (7) 7
35j20 (7) 7
58j05 (7) 7
analysis of pdes (7) 7
calculus (7) 7
conjecture (7) 7
elliptic systems (7) 7
geometry (7) 7
mechanics (7) 7
nonexistence (7) 7
optimization (7) 7
system (7) 7
texts (7) 7
35b65 (6) 6
35j61 (6) 6
35j62 (6) 6
35q55 (6) 6
bound-states (6) 6
elliptic-equations (6) 6
liouville theorem (6) 6
mathematical models (6) 6
multiplicity (6) 6
nonlinear schrodinger-equations (6) 6
ordinary differential equations (6) 6
r-n (6) 6
symmetry (6) 6
35b53 (5) 5
35d30 (5) 5
35j70 (5) 5
approximation (5) 5
behavior (5) 5
bifurcation (5) 5
differential equations (5) 5
differential geometry (5) 5
elliptic-systems (5) 5
estimates (5) 5
manifolds (5) 5
nonlinear equations (5) 5
phase-separation (5) 5
probability theory and stochastic processes (5) 5
research (5) 5
35b45 (4) 4
65n30 (4) 4
applied mathematics (4) 4
boundaries (4) 4
boundary-value-problems (4) 4
curvature (4) 4
diffusion (4) 4
domains (4) 4
equation (4) 4
existence theorems (4) 4
fluid flow (4) 4
functional analysis (4) 4
functionals (4) 4
ground-state solutions (4) 4
inequality (4) 4
integrals (4) 4
laplacian (4) 4
lipschitz-domains (4) 4
minima (4) 4
nonlinear systems (4) 4
number theory (4) 4
numerical analysis (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische annalen, ISSN 1432-1807, 2017, Volume 370, Issue 1-2, pp. 447 - 489
We extend and improve the results in Dong and Kim (Commun Partial Differ Equ 42(3):417–435, 2017): showing that weak solutions to full elliptic equations in... 
35B65 | Mathematics, general | Mathematics | Primary 35B45 | Secondary 35J47
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 12/2015, Volume 22, Issue 6, pp. 1897 - 1910
Here, we investigate the existence of solutions to a stationary mean-field game model introduced by J.-M. Lasry and P.-L. Lions. This model features a... 
Mean-field games | Analysis | 35A01 | Quadratic Hamiltonians | Mathematics | Congestion | 35J47 | MATHEMATICS, APPLIED
Journal Article
Advances in nonlinear analysis, ISSN 2191-950X, 2018, Volume 7, Issue 4, pp. 425 - 447
The paper is concerned with a priori estimates of positive solutions of quasilinear elliptic systems of equations or inequalities in an open set of associated... 
positive solutions | Quasilinear elliptic systems | Liouville theorems | 35B45 | 35J92 | 35B40 | 35J47 | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | EQUATIONS
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 04/2020, Volume 45, Issue 4, pp. 285 - 302
We establish the existence of finitely many sign-changing solutions to the Lane-Emden system where the exponents p and q lie on the critical hyperbola These... 
variational methods | critical hyperbola | Concentration-compactness | symmetries | MSC2010: 35J47 | entire nodal solutions | Hamiltonian system | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLE SOLUTIONS | SYMMETRY | ELLIPTIC-SYSTEMS | EQUATION
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 10/2015, Volume 17, Issue 5, pp. 1550005 - 1550001
Journal Article
Archive for Rational Mechanics and Analysis, ISSN 0003-9527, 11/2015, Volume 218, Issue 2, pp. 647 - 697
For a class of systems of semi-linear elliptic equations, including for p = 2 (variational-type interaction) or p = 1 (symmetric-type interaction), we prove... 
MATHEMATICS, APPLIED | MODELING PHASE-SEPARATION | MECHANICS | FREE-BOUNDARIES | SPATIAL SEGREGATION | THEOREMS | EQUATIONS | MONOTONICITY | BOSE-EINSTEIN CONDENSATION | ELLIPTIC SYSTEM | DIFFUSION-SYSTEMS | CONJECTURE | Mathematics - Analysis of PDEs
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 05/2018, Volume 7, Issue 2, pp. 139 - 148
In the very recent paper [ ], the second author proved that for any , the fully nonlinear first order system is well posed in the so-called J. L. Lions space... 
Baire category method | 35J60 | elliptic first order systems | Cauchy–Riemann equations | 35J47 | 35J46 | compensated compactness | convex integration | 32W50 | calculus of variations | Cordes’ condition | 35D30 | fully nonlinear systems | 32A50 | Campanato’s near operators | Campanato's near operators | Cordes' condition | Cauchy-Riemann equations | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Annali di Matematica Pura ed Applicata, ISSN 0373-3114, 6/2014, Volume 193, Issue 3, pp. 837 - 858
Under the assumption that the coefficients are regularly varying functions, existence and asymptotic form of strongly decreasing solutions are here studied for... 
Quasilinear system | 34C11 | 35J92 | Emden–Fowler system | 34C41 | Mathematics, general | Mathematics | Lane–Emden system | Decreasing solution | Regular variation | 35J47 | 34E05 | Lane-Emden system | Emden-Fowler system | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | BEHAVIOR | DIFFERENTIAL-EQUATIONS
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 12/2016, Volume 55, Issue 6, pp. 1 - 58
We study the nonlocal Schrödinger–Poisson–Slater type equation $$\begin{aligned} - \Delta u + (I_\alpha *\vert u\vert ^p)\vert u\vert ^{p - 2} u= \vert u\vert... 
Mathematics | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | 35Q55 (35J91, 35J47, 35J50, 31B35)
Journal Article
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 12/2018, Volume 30, Issue 4, pp. 1365 - 1388
Mean-field games (MFGs) are models of large populations of rational agents who seek to optimize an objective function that takes into account their location... 
Mean-field games | Ordinary Differential Equations | 35A01 | Mathematics | Stationary problems | Applications of Mathematics | Congestion problems | 35J47 | Partial Differential Equations | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 05/2017, Volume 6, Issue 2, pp. 165 - 182
In this paper we give a classification of positive radial solutions of the following system: in the open ball , with , and , , nonnegative nondecreasing... 
Elliptic systems | explosive solutions | coercive systems | 35J47 | 35B44 | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | EQUATIONS
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 2/2018, Volume 57, Issue 1, pp. 1 - 20
We establish the existence of a positive fully nontrivial solution (u, v) to the weakly coupled elliptic system $$\begin{aligned} {\left\{ \begin{array}{ll}... 
35J20 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | 35B33 | Mathematics | 35B40 | 35J47 | 35B08 | MATHEMATICS | MATHEMATICS, APPLIED | R-N | WAVES | NONLINEAR SCHRODINGER-EQUATIONS | CRITICAL EXPONENT | BOUND-STATES | POSITIVE SOLUTIONS
Journal Article
Journal of Applied Analysis, ISSN 1425-6908, 12/2017, Volume 23, Issue 2, pp. 137 - 140
We briefly discuss the notion of the Lagrange multiplier for a linear constraint in the Hilbert space setting, and we prove that the pressure appearing in the... 
pressure function | Lagrange multiplier | 49K20 | 76A02 | 35Q35 | 76B03 | 49J50 | Banach closed range theorem | 35J47 | Stokes equations
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 10/2017, Volume 56, Issue 5, pp. 1 - 13
For the singularly perturbed system $$\begin{aligned} \varDelta u_{i,\beta }=\beta u_{i,\beta }\sum _{j\ne i}u_{j,\beta }^2, \quad 1\le i\le N, \end{aligned}$$... 
35B25 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics | 35J47 | PHASE-SEPARATION | MATHEMATICS | EQUATIONS | MATHEMATICS, APPLIED | SYSTEMS | CONJECTURE
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 08/2016, Volume 41, Issue 8, pp. 1324 - 1346
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 4/2018, Volume 57, Issue 2, pp. 1 - 26
In this paper we establish existence of radial and nonradial solutions to the system $$\begin{aligned} {\left\{ \begin{array}{ll} \displaystyle -\Delta u_1 =... 
Primary 35J47 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | 35B33 | 35B32 | Secondary 35B09 | Mathematics | 35B08 | MATHEMATICS | MATHEMATICS, APPLIED | ELLIPTIC SYSTEM
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 05/2017, Volume 6, Issue 2, pp. 99 - 120
The core of this paper concerns the existence (via regularity) of weak solutions in of a class of elliptic systems such as deriving from saddle points of... 
49J35 | Elliptic systems | 35J47 | 35J25 | saddle points | calculus of variations | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Annali di matematica pura ed applicata, ISSN 1618-1891, 2019, Volume 198, Issue 4, pp. 1243 - 1255
We study a weakly coupled supercritical elliptic system of the form $$\begin{aligned} {\left\{ \begin{array}{ll} -\Delta u = |x_2|^\gamma \left( \mu... 
Bounded domain | 35J50 | Phase separation | 35B33 | Hénon-type equation | Mathematics, general | Mathematics | 35B40 | 35J47 | Supercritical nonlinearity | Weakly coupled elliptic system | SCHRODINGER-EQUATIONS | MATHEMATICS | MATHEMATICS, APPLIED | Henon-type equation | CRITICAL EXPONENT
Journal Article
Mathematische Annalen, ISSN 0025-5831, 02/2018, Volume 370, Issue 1-2, pp. 447 - 489
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 6/2019, Volume 198, Issue 3, pp. 821 - 836
Let $$\varOmega \subset \mathbb {R}^N$$ Ω ⊂ R N , $$N\ge 2$$ N ≥ 2 , be a bounded domain which is divided into two sub-domains $$\varOmega _1$$ Ω 1 and... 
35J50 | Sobolev space | Neumann boundary condition | Mathematics | 35J47 | 35J57 | Robin boundary condition | Transmission problem | Lusternik–Schnirelmann principle | Lagrange multipliers | Eigenvalues | Mathematics, general | Riemannian setting | MATHEMATICS | MATHEMATICS, APPLIED | Lusternik-Schnirelmann principle
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.